Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil Rash gardenergirl

Posted by migration on October 17, 2004, at 22:21:41

In reply to Re: Nardil Rash, posted by gardenergirl on October 17, 2004, at 20:52:09

> Hi,
> I can't find anything on a rash in my resources on Nardil. It could be you are allergic to it. Are you sensitive to or allergic to other meds?
>
> gg

Thanks for looking. I've never had an allergic reaction to a drug before. The only other side effects I've had with Nardil are sleepiness and dizziness. Skin rash and itching are listed as a less common side effects while on Nardil, so I'm hoping it is not serious but I wanted to check...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[404288]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:migration thread:404228
URL: http://www.dr-bob.org/babble/20041012/msgs/404288.html